# SDR EISA96089

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 22D226967
- Condition: Failed
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE DID NOT DEPLOY AUTOMATICALLY WHEN DOOR WAS OPENED FOR MINIEVACUATION DEMONSTRATION.  REMOVED AND REPLACED R-1 DOOR SLIDE IAW MM 25-10-11.  (M)
